Pubblicazioni il cui periodico è "PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 6.

Articolo di rivista Lussardi, Luca; Villa, Elena (2016)
A general formula for the anisotropic outer Minkowski content of a set. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 146 n. 2, pp. 393-413. - ISSN 0308-2105
Web of Science: 0 - Scopus: 0

Articolo di rivista Dal Maso G.; Zanini C. (2007)
Quasistatic crack growth for a cohesive zone model with prescribed crack path. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 137 n. 2, pp. 253-279. - ISSN 0308-2105
Web of Science: 18 - Scopus: 19

Articolo di rivista M. Clapp; M. Del Pino; Musso M. (2004)
Sign changing solutionsfor a nonhomogeneous elliptic equation at the critical exponent. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 134, pp. 69-87. - ISSN 0308-2105
Scopus: 8

Articolo di rivista Ansini N; Braides A; Chiado' Piat V. (2003)
Gradient theory of phase-transitions in composite media. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 133, pp. 265-296. - ISSN 0308-2105
Scopus: 11

Articolo di rivista Stepanov E; Tilli P. (2002)
On the Dirichlet problem with several volume constraints on the level sets. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 132, pp. 437-461. - ISSN 0308-2105 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Molle R; Musso M.; Passaseo D (2000)
Asymptotic behaviour and multiplicity of solutions for a class of nonlinearelliptic problems in $RR^{N}$. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 130, pp. 141-166. - ISSN 0308-2105
Scopus: 6

Questa lista è stata generata il Fri May 26 04:01:48 2017 CEST.